# SDR AALA20111023ORD01

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,359 hours, 30,067 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT IND-DFW.  CREW REPORTED ON TAKEOFF NOSE GEAR DOOR OPEN LIGHT ILLUMINATED.  ACCOMPLISHED QRH ALL OTHER INDICATIONS SEEMED NORMAL.  FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED D1-32 SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
